Dr. S. Anjalmose

Assistant Professor


Professional Info

Department : Mathematics
Qualification : M.Sc., M.Phil., M.Ed., M.Phil., Ph.D.,
Specialization : Topology, Fuzzy Topology.
Academic Experience : 5 years
Publications : G.Thangaraj and S.Anjalmose, “On fuzzy β-resolvable and fuzzy β-irresolvable spaces”, International Journal of Engineering Computer Science and Mathematics Vol. 3, 2012, 29 – 36.

G.Thangaraj and S.Anjalmose, “On fuzzy Baire spaces”, The Journal of Fuzzy Mathematics, Vol. 21, 2013, 667 – 676.

G.Thangaraj and S.Anjalmose, “On fuzzy Baire spaces and functions”, International journal of fuzzy Mathematics and systems, Vol. 3, 2013, 285 – 293.

G.Thangaraj and S.Anjalmose, “A note on fuzzy Baire spaces”, International journal of fuzzy Mathematics and systems, Vol. 3, 2013, 269 – 274.

G.Thangaraj and S.Anjalmose, “Some remarks on fuzzy Baire spaces”, Scientia Magna, Vol. 9, 2013, 1 – 7.

G.Thangaraj and S.Anjalmose, “On fuzzy pre-Baire spaces”, General Mathematics Notes, Vol. 18, Sep-2013, 99 – 114.

G.Thangaraj and S.Anjalmose, “On fuzzy D-Baire spaces”, Annals of fuzzy Mathematics and Informatics, Vol.7, 2014, 99 – 108.

G.Thangaraj and S.Anjalmose, “Fuzzy Baire spaces II”, International Journal of Statistika and Mathematika, Vol. 8, 2014, 93 – 97.

S.Anjalmose and G.Thangaraj, “Fuzzy semi-Baire spaces”, International Journal of Innovative Science, Engineering and Technology, Vol. 1, 2014, 335 – 341.

G.Thangaraj and S.Anjalmose, “Somewhat fuzzy nearly continuous functions”, The Journal of Fuzzy Mathematics, Vol. 23, 2015, 99 – 115.

S.Anjalmose, “Fuzzy D-Baire spaces”, Accepted, Annals of fuzzy Mathematics and Informatics.

 

Personal Info

D.O.B :
Mobile : 9486283474
Email : [email protected]
Communication Address : 148/1, 3rd Street,
College nagar,
Virudhachalam,
Cuddalore District – 606001.